Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Discomfort In The Groin Area?

I am a female with problems with my groin area. My gynecologist did a sonogram and said that she thought it was a muscle spasm and to go to my PCP who would probably put me on a muscle relaxer and physical therapy if necessary. My PCP ordered x-rays and stated that I have mild arthritis in the hip joint and to go see a orthopedic specialist. Neither one seems to think there is any correlation between what I am experiencing and the fact that my bowel movements have decreased in size and amount and I am very gassy. All my PCP did was write a prescription for generic miralax. I explained it did not seem to help and was told to keep taking it. I don t think it is healthy to keep doing this. What should be my next step? At this point I don t even know what type of doctor I should go see.....Please help.
Mon, 3 Jun 2019
Report Abuse
OBGYN 's  Response
Hi,

1) This seems to be temporary muscle pain which will reduce by itself.
2) You can choose not to take medicine and wait for it to reduce.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Soumya, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Phencyclidine


Loading Online Doctors....
What Causes Discomfort In The Groin Area?

Hi, 1) This seems to be temporary muscle pain which will reduce by itself. 2) You can choose not to take medicine and wait for it to reduce. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Soumya, OBGYN